Prolonged QT Risk Assessment in Antipsychotic Overdose Using the QT Nomogram.

@article{Berling2015ProlongedQR,
  title={Prolonged QT Risk Assessment in Antipsychotic Overdose Using the QT Nomogram.},
  author={Ingrid L Berling and Geoffrey K Isbister},
  journal={Annals of emergency medicine},
  year={2015},
  volume={66 2},
  pages={154-64}
}
STUDY OBJECTIVE Antipsychotic drugs are frequently reported to cause QT prolongation and torsade de pointes. We aim to investigate the potential risk of torsade de pointes in antipsychotic overdose by assessing the QT interval with the QT nomogram. METHODS All presentations to a toxicology service between January 1987 and May 2013 were reviewed. Admissions with single ingestions of an antipsychotic greater than maximum daily dose were extracted. Demographics, dose, ECG, and outcomes… CONTINUE READING
Recent Discussions
This paper has been referenced on Twitter 12 times over the past 90 days. VIEW TWEETS